# SDR USAA20090518SB083

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Part serial: 97021H6668
- Condition: Cracked
- Location: Cockpit
- Part time: 28,097 hours, 21,621 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENROUTE FROM CLT TO BDL, CREW REPORTED THE FIRST OFFICERS WINDSHIELD OUTER PANE HAD CRACKED, BUT COULD CONTINUE ONTO BDL.  A SPARE AIRCRAFT WAS AVAILABLE IN PHL.  IT WAS DECIDED TO DIVERT TO PHL INSTEAD FOR REPAIR.  FLIGHT LANDED IN PHL WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD PER JOB CARD 03L10156001.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
